Works matching DE "CONSERVATION laws (Physics)"
Results: 1751
Emergence: selection, allowed operations, and conserved quantities.
- Published in:
- South African Journal of Philosophy, 2015, v. 34, n. 1, p. 93, doi. 10.1080/02580136.2014.992156
- By:
- Publication type:
- Article
L2 decay for large perturbations of viscous shocks for multi-D Burgers equation.
- Published in:
- Analysis & Applications, 2025, v. 23, n. 3, p. 475, doi. 10.1142/S0219530524500362
- By:
- Publication type:
- Article
New asymptotic lower bound for the radius of analyticity of solutions to nonlinear Schrödinger equation.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 5, p. 815, doi. 10.1142/S0219530524500039
- By:
- Publication type:
- Article
Nonlocal Symmetries of Geng-Wu's Super KdV Equation.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 195, n. 1, p. 1, doi. 10.1007/s10440-025-00709-x
- By:
- Publication type:
- Article
An approach formulated in terms of conserved variables for the characterisation of propellant combustion in internal ballistics.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 79, n. 8, p. 394, doi. 10.1002/fld.4056
- By:
- Publication type:
- Article
Flooding in urban drainage systems: coupling hyperbolic conservation laws for sewer systems and surface flow.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 76, n. 11, p. 789, doi. 10.1002/fld.3957
- By:
- Publication type:
- Article
Equivalence conditions between linear Lagrangian finite element and node-centred finite volume schemes for conservation laws in cylindrical coordinates.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 74, n. 7, p. 514, doi. 10.1002/fld.3862
- By:
- Publication type:
- Article
Fourth order finite volume solution to shallow water equations and applications.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 73, n. 7, p. 637, doi. 10.1002/fld.3816
- By:
- Publication type:
- Article
Linear stability of a thin non-isothermal droplet spreading on a rotating disk.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 503, doi. 10.1002/pamm.201510242
- By:
- Publication type:
- Article
Analysis of a class of spectral volume methods for linear scalar hyperbolic conservation laws.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 6, p. 1, doi. 10.1002/num.23126
- By:
- Publication type:
- Article
Extensions and investigations of space‐time generalized Riemann problems numerical schemes for linear systems of conservation laws with source terms.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 6, p. 1, doi. 10.1002/num.23118
- By:
- Publication type:
- Article
A posteriori error estimate of the weak Galerkin finite element method solving the Stokes problems on polytopal meshes.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 5, p. 1, doi. 10.1002/num.23102
- By:
- Publication type:
- Article
Analysis of two fully discrete spectral volume schemes for hyperbolic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 2, p. 1, doi. 10.1002/num.23072
- By:
- Publication type:
- Article
An efficient linearly implicit and energy‐conservative scheme for two dimensional Klein–Gordon–Schrödinger equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.23064
- By:
- Publication type:
- Article
Experimental convergence rate study for three shock‐capturing schemes and development of highly accurate combined schemes.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 6, p. 4317, doi. 10.1002/num.23053
- By:
- Publication type:
- Article
A new high order hybrid WENO scheme for hyperbolic conservation laws.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 6, p. 4347, doi. 10.1002/num.23052
- By:
- Publication type:
- Article
On the numerical approximation of Boussinesq/Boussinesq systems for internal waves.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 5, p. 3677, doi. 10.1002/num.23021
- By:
- Publication type:
- Article
Conformal structure‐preserving method for two‐dimensional damped nonlinear fractional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 4, p. 3195, doi. 10.1002/num.23005
- By:
- Publication type:
- Article
Conformal structure‐preserving schemes for damped‐driven stochastic nonlinear Schrödinger equation with multiplicative noise.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1706, doi. 10.1002/num.22951
- By:
- Publication type:
- Article
A novel linearized and momentum‐preserving Fourier pseudo‐spectral scheme for the Rosenau‐Korteweg de Vries equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1558, doi. 10.1002/num.22945
- By:
- Publication type:
- Article
A novel convenient finite difference method for shallow water waves derived by fifth‐order Kortweg and De‐Vries‐type equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 1, p. 254, doi. 10.1002/num.22875
- By:
- Publication type:
- Article
Asymptotically compatible approximations of linear nonlocal conservation laws with variable horizon.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 6, p. 1948, doi. 10.1002/num.22849
- By:
- Publication type:
- Article
Symplectic‐preserving Fourier spectral scheme for space fractional Klein–Gordon–Schrödinger equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1030, doi. 10.1002/num.22565
- By:
- Publication type:
- Article
On a new centered strategy to control the accuracy of weighted essentially non oscillatory algorithm for conservation laws close to discontinuities.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 1, p. 172, doi. 10.1002/num.22524
- By:
- Publication type:
- Article
A finite difference scheme for smooth solutions of the general Degasperis–Procesi equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 4, p. 887, doi. 10.1002/num.22456
- By:
- Publication type:
- Article
Optimal error estimate of two linear and momentum‐preserving Fourier pseudo‐spectral schemes for the RLW equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 2, p. 394, doi. 10.1002/num.22434
- By:
- Publication type:
- Article
On entropy stable schemes for degenerate parabolic multispecies kinematic flow models.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 5, p. 1847, doi. 10.1002/num.22381
- By:
- Publication type:
- Article
Local Energy- and Momentum-Preserving Schemes for Klein-Gordon-Schrödinger Equations and Convergence Analysis.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 4, p. 1329, doi. 10.1002/num.22145
- By:
- Publication type:
- Article
Noether's Theorem as a Metaphor for Chargaff's 2nd Parity Rule in Genomics.
- Published in:
- Journal of Molecular Evolution, 2022, v. 90, n. 3/4, p. 231, doi. 10.1007/s00239-022-10062-4
- By:
- Publication type:
- Article
A mass and energy conservative fourth-order compact difference scheme for the Klein-Gordon-Dirac equations⋆.
- Published in:
- Calcolo, 2022, v. 59, n. 1, p. 1, doi. 10.1007/s10092-021-00452-3
- By:
- Publication type:
- Article
A Riemann solution approximation based on the zero diffusion–dispersion limit of Dafermos reformulation type problem.
- Published in:
- Calcolo, 2019, v. 56, n. 3, p. N.PAG, doi. 10.1007/s10092-019-0325-4
- By:
- Publication type:
- Article
Stress tensor and elastic properties for hard and soft spheres.
- Published in:
- Granular Matter, 2012, v. 14, n. 2, p. 271, doi. 10.1007/s10035-011-0290-3
- By:
- Publication type:
- Article
Falling process of a rectangular granular step.
- Published in:
- Granular Matter, 2011, v. 13, n. 1, p. 39, doi. 10.1007/s10035-010-0221-8
- By:
- Publication type:
- Article
Structures of longitudinal-torsional shock waves and special discontinuities in nonlinearly viscoelastic media with dispersion.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 4, p. 1655, doi. 10.1007/s00161-022-01182-9
- By:
- Publication type:
- Article
Derivation of dual-horizon state-based peridynamics formulation based on Euler–Lagrange equation.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 3, p. 841, doi. 10.1007/s00161-020-00915-y
- By:
- Publication type:
- Article
A model of dual-phase-lag thermoelasticity for a Cosserat body.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 1, p. 1, doi. 10.1007/s00161-022-01164-x
- By:
- Publication type:
- Article
Thermodynamic consistency of nonclassical continuum theories for solid continua incorporating rotations.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 1, p. 17, doi. 10.1007/s00161-022-01163-y
- By:
- Publication type:
- Article
A final boundary problem for modeling a thermoelastic Cosserat body.
- Published in:
- Continuum Mechanics & Thermodynamics, 2022, v. 34, n. 2, p. 627, doi. 10.1007/s00161-022-01083-x
- By:
- Publication type:
- Article
Constraints in thermodynamic extremal principles for non-local dissipative processes.
- Published in:
- Continuum Mechanics & Thermodynamics, 2020, v. 32, n. 5, p. 1337, doi. 10.1007/s00161-019-00846-3
- By:
- Publication type:
- Article
Investigation of free vibrations of noncircular cylindrical shells by the spline-collocation method.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 6, p. 824, doi. 10.1007/s10958-012-0965-2
- By:
- Publication type:
- Article
Evaluation of the Suppression Conditions for Combustion and Detonation Waves.
- Published in:
- Combustion, Explosion, & Shock Waves, 2020, v. 56, n. 5, p. 527, doi. 10.1134/S0010508220050032
- By:
- Publication type:
- Article
Is It Possible to Determine Normal Burning Parameters from the Detonation Theory?
- Published in:
- Combustion, Explosion, & Shock Waves, 2019, v. 55, n. 4, p. 373, doi. 10.1134/S0010508219040014
- By:
- Publication type:
- Article
Delta shock wave as limits of vanishing viscosity for zero‐pressure gas dynamics with energy conservation law.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 5, p. 1, doi. 10.1002/zamm.202100377
- By:
- Publication type:
- Article
Nonclassical continuum theories for fluent media incorporating rotation rates and their thermodynamic consistency.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 1, p. 1, doi. 10.1002/zamm.202200079
- By:
- Publication type:
- Article
Hodge duality between stress space and strain space in anisotropic media.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 12, p. 1, doi. 10.1002/zamm.202100244
- By:
- Publication type:
- Article
Well‐posedness of IBVP for 1D scalar non‐local conservation laws.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 11, p. N.PAG, doi. 10.1002/zamm.201800318
- By:
- Publication type:
- Article
The singular limits of Riemann solutions to a chemotaxis model with flux perturbation.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 7, p. N.PAG, doi. 10.1002/zamm.201800046
- By:
- Publication type:
- Article
Analysis of the Possibility of Blocking Fractures Near Injector Using a Suspension System.
- Published in:
- Theoretical Foundations of Chemical Engineering, 2024, v. 58, n. 3, p. 859, doi. 10.1134/S004057952460178X
- By:
- Publication type:
- Article
Optimization Procedure for Conformance Control.
- Published in:
- Theoretical Foundations of Chemical Engineering, 2024, v. 58, n. 3, p. 555, doi. 10.1134/S0040579524601092
- By:
- Publication type:
- Article
Inhomogeneity Axiom and Generalized Energy Conservation and Transformation Law.
- Published in:
- Theoretical Foundations of Chemical Engineering, 2023, v. 57, n. 3, p. 327, doi. 10.1134/S0040579523020057
- By:
- Publication type:
- Article